# SDR SWAA2024040961089

- Difficulty date: March 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT.   REPLACED ANGLE ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 149A8102 SHEET 19 REV A.
